# SDR FDEA201711033135

- Difficulty date: November 3, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1491
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CORRODED BS 1491, LBL 8.5.   REPLACED THE CARGO TRACK FROM BS 1471 - 1511,  LBL 8.5 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
